# SDR SWIA200311754

- Difficulty date: January 8, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 4,291 hours, 3,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL AND RBL 9.0 INBOARD AND OUTBOARD FLOORBEAM ANGLES CRACKED.  FOUND DURING C-CHECK INSPECTION.  REMOVED AND INSTALLED ANGLES IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-42-21 AND 51-23-00.  P/N:  601R3113-57.
